Analysis of the spectral vanishing method for periodic conservation laws
dc.contributor.author | Maday, Yvon | |
dc.contributor.author | Tadmor, Eitan | |
dc.date.accessioned | 2008-10-14T16:38:14Z | |
dc.date.available | 2008-10-14T16:38:14Z | |
dc.date.issued | 1989-08 | |
dc.format.extent | 1215483 bytes | |
dc.format.mimetype | application/pdf | |
dc.identifier.citation | Y. Maday & E. Tadmor (1989). Analysis of the spectral vanishing method for periodic conservation laws. SIAM Journal on Numerical Analysis 26 (1989), 854-870. | en |
dc.identifier.uri | http://hdl.handle.net/1903/8637 | |
dc.language.iso | en_US | en |
dc.publisher | Copyright: Society for Industrial and Applied Mathematics | en |
dc.relation.isAvailableAt | College of Computer, Mathematical & Physical Sciences | en_us |
dc.relation.isAvailableAt | Mathematics | en_us |
dc.relation.isAvailableAt | Digital Repository at the University of Maryland | en_us |
dc.relation.isAvailableAt | University of Maryland (College Park, MD) | en_us |
dc.subject | Burgers' equation | en |
dc.subject | entropy solution | en |
dc.subject | spectral viscosity method | en |
dc.subject | compensated compactness | en |
dc.subject | convergence | en |
dc.title | Analysis of the spectral vanishing method for periodic conservation laws | en |
dc.type | Article | en |
Files
Original bundle
1 - 1 of 1